American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information   
View Article: PDF

[2] Trevor Evans. Word problems. Bull. Amer. Math. Soc. 84 (1978) 789-802. MR 0498063.
Abstract, references, and article information   
View Article: PDF

[3] George S. Sacerdote. A characterization of the subgroups of finitely presented groups. Bull. Amer. Math. Soc. 82 (1976) 609-611. MR 0414719.
Abstract, references, and article information   
View Article: PDF

[4] L. Lipshitz. The undecidability of the word problems for projective geometries and modular lattices . Trans. Amer. Math. Soc. 193 (1974) 171-180. MR 0364040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George S. Sacerdote. Some undecidable problems in group theory . Proc. Amer. Math. Soc. 36 (1972) 231-238. MR 0320119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. E. Hughes, Ross Overbeek and W. E. Singletary. The many-one equivalence of some general combinatorial decision problems. Bull. Amer. Math. Soc. 77 (1971) 467-472. MR 0281609.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1